# SDR HYIA2714MAVMSTR

- Difficulty date: January 3, 2010
- Submitted: January 16, 2010
- Operation: Air carrier
- Aircraft: N2714M
- Make and model: Cessna 402C
- Aircraft serial: 402C0211
- Aircraft time: 26,483 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: CM358950
- Part serial: DATECODE0633
- Condition: Unserviceable
- Location: Avionics
- Part time: 3,480 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AVIONICS BUSS FAILURE.  MX R & R CIRCUIT BREAKER SWITCH. SYS CHECKS OK.  ACFT RELEASED BACK TO SERVICE.
